Combiflam – Everything you wish to know about it

Composition of Combiflam

Combiflam Tablet is composed of the following active ingredients (salts)

  • Ibuprofen – 400 MG
  • Paracetamol – 325 MG

How Combiflam Works?

Combiflam tablet works by blocking the release of a prostaglandin hormone that is released in the body during pain; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating. This medication is suitable for adults as well as children who are six months and above. Should not be taken without taking advice from the doctor.

Combiflam Tablet Uses

Combiflam Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and their symptoms:

  • Headache
  • Fever
  • Neuropathic pain
  • Ear pain
  • Cold
  • Body pain
  • Tooth pain
  • Back ache
  • Muscular pain
  • Toothache
  • Joint pain
  • Period’s pain

Combiflam Side effects

The following is a list of possible side-effects that may occur from all constituting ingredients of Combiflam Tablet. This is not a comprehensive list. These side-effects are possible but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.

  • Abdominal pain
  • Constipation
  • Swollen facial features
  • Headache
  • Allergic reactions
  • Skin rash

If you notice other side-effects not listed above, contact your doctor for medical advice. You may also report side-effects to your local food and drug administration authority.

Combiflam Tablet – Precautions

Before using Combiflam Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take this tablet as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition and symptoms. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.

  • Avoid using it if allergic to paracetamol
  • Do not take paracetamol if you consume alcoholic beverages every day
  • Avoid taking alcohol or salicylates to prevent bleeding
  • Consult your doctor if you develop blurred vision, ringing or roaring in ears
  • Consult your doctor if you have systemic lupus erythematosus
  • Inform your doctor if you have bruising or bleeding

Contraindications of Combiflam

Combiflam Tablet contraindicated for those who has Hypersensitivity to it. In addition, Combiflam Tablet should not be used if you have the following ailments:

  • Hypersensitivity
  • Gastrointestinal bleeding
  • Active peptic ulcer
  • Aspirin
  • Breastfeeding
  • Hepatic impairment

Warnings

  • Avoid Taking Combiflam with alcohol it can increase the risk of stomach bleeding
  • Combiflam Tablet may be unsafe to use during pregnancy consult your doctor before taking this drug
  • Combiflam Tablet is safe to use during lactation but it’s important to consult your doctor
  • Combiflam Tablet should be used with caution in patients with liver disease. Please consult your doctor before consuming this medication
  • Combiflam Tablet should be used with caution in patients with renal disease. Dose adjustment of Combiflam may be needed. Please consult your doctor before taking medication

If for some reason an experienced doctor is not available around you, then you can contact us here.

Android App